Texas, 2005

Hail in Texas, June 7, 2005

June 7, 2005 · NWS SHV · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 7, 8:15 PM CST, 20 minutes earlier.

Area forecast discussion, Jun 7, 8:15 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
915 PM CDT TUE JUN 7 2005

.DISCUSSION...
WEAK DIFLUENCE CONTINUES OVER EAST TX THIS EVENING. THIS WAS
CONTRIBUTING TO CONTINUED DEVELOPMENT OF TSTMS BEYOND SUNSET. HAVE
UPDATED ZONES TO REFLECT THE COVERAGE. MOVEMENT OF STORMS HAS BEEN
SLOW...THUS HEAVY RAINFALL HAS BEEN OCCURRING. WILL KEEP HIGHER POPS
TIL MIDNIGHT...THEN SLIGHT CHANCE THEREAFTER.

&&

.POINT TEMPS/POPS...
SHV  72  91  73  92 /  30  30  30  30
MLU  71  90  72  89 /  20  50  40  50
DEQ  69  90  69  89 /  40  20  20  20
TXK  70  90  72  91 /  20  30  30  30
ELD  70  90  71  90 /  20  30  30  30
TYR  73  92  74  92 /  60  20  20  20
GGG  72  92  73  92 /  40  20  20  20
LFK  73  92  74  93 /  60  30  30  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.

&&

14
Hazardous weather outlook, Jun 7, 11:00 AM CST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE JUN 7 2005

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-081100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE COMBINATION OF THE SEA BREEZE AND DAYTIME HEATING WILL PRODUCE
SCATTERED THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND EVENING.
A FEW OF THE THUNDERSTORMS MAY PRODUCE LARGE HAIL TO THE SIZE OF ONE
INCH IN DIAMETER...AND DAMAGING WINDS. HEAVY RAINFALL MAY OCCUR IN
ISOLATED LOCATIONS.  THE ACTIVITY SHOULD BEGIN TO DISSIPATE DURING
THE LATE EVENING HOURS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AFTERNOON AND EVENING SEA BREEZE THUNDERSTORMS WILL BE POSSIBLE
THROUGH AT LEAST THURSDAY ACROSS SOUTHERN PORTIONS OF THE FOUR STATE
REGION...MAINLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR OF
NORTHEAST TEXAS AND NORTHERN LOUISIANA. BRIEF LOCALLY HEAVY RAINFALL
AND STRONG WIND GUSTS WILL BE POSSIBLE WITH ANY ISOLATED SEVERE
THUNDERSTORM THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS SHOULD NOT BE NEEDED TODAY OR TONIGHT.

24/03

In the hours before

Local storm report, Jun 7, 3:10 PM CST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE SHREVEPORT LA
410 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

617 PM      DOWNBURST        BULLARD                 32.14N 95.32W
06/06/2005                   CHEROKEE           TX   FIRE DEPT/RESCUE

            SEVERAL TREES UPROOTED...POWER LINES DOWN...TIN ROOFS
            RIPPED OFF OUTBUILDINGS...AND TWO BARNS BLOWN DOWN.

&&
Local storm report, Jun 7, 6:01 PM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      SPRINGHILL              33.00N 93.46W
06/07/2005                   WEBSTER            LA   LAW ENFORCEMENT

            NUMEROUS STREETS WITH HIGH WATER.

0615 PM     TSTM WND DMG     5 S CARTHAGE            32.08N 94.34W
06/07/2005                   PANOLA             TX   LAW ENFORCEMENT

            TREES DOWN IN GARY.

0630 PM     FLASH FLOOD      5 SW CARTHAGE           32.10N 94.40W
06/07/2005                   PANOLA             TX   LAW ENFORCEMENT

            HIGH WATER OVER NUMEROUS COUNTY ROADS IN SOUTHWEST PANOLA
            COUNTY.

&&

22
Local storm report, Jun 7, 6:21 PM CST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
721 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     CARTHAGE                32.15N 94.34W
06/07/2005                   PANOLA             TX   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&

22
Local storm report, Jun 7, 6:58 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
758 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     5 N MOUNT ENTERPRISE    31.98N 94.68W
06/07/2005                   RUSK               TX   LAW ENFORCEMENT

            TREES DOWN IN MINDEN.

&&

22
Local storm report, Jun 7, 7:23 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
823 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             CUSHING                 31.81N 94.84W
06/07/2005  0.75 INCH        NACOGDOCHES        TX   BROADCAST MEDIA

&&

22
Local storm report, Jun 7, 8:00 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
900 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     1 S GALLATIN            31.88N 95.15W
06/07/2005                   CHEROKEE           TX   LAW ENFORCEMENT

            TREES DOWN ON COUNTY ROAD 1313.

&&

22

The radar

The Shreveport radar (KSHV), 124 km away, was scanning. The volume nearest the first event began at 02:33 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Nacogdoches

When
June 7, 8:35 PM CST
Where
Nacogdoches County, 1 mi S of Nacogdoches
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
31.583, -94.667

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, June 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481754.